Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


RE: Never Seen This Question Before...Please Help!
Jul 6, 2005

Thank you for your response Dr. Bob,

I called my Specialist who was actually the second Specialist I saw after the first one told me that I should take a 3rd drug (Virucept) along with the Combavir for 3 months. Thanks to your help I thought that sounded fishy and went and got a second opinion. My new Specialist told me to finish out the 28 days and stop taking the medication. My potential exposure was the condom I was wearing broke. I immediately pulled out and put on a new condom. When I checked that condom by filling it up with water, there was a slight hole in the side, but other than that was intact.

I told the same thing to both Specialists, but the second one seemed to confir more with what you would say...28 days is fine, even though the Virucept had only been taken for a few weeks, not the full 28 days like the Combavir. Would you concur???

My fears would totally be put to rest if you told me you agree with my second Specialist. Thank you so much!

Response from Dr. Frascino

Hi,

I definitely concur with specialist #2. And I suggest we vote specialist #1 off the island, because he's the weakest link. If you ever see him again, tell him, "You're fired!" (Gosh, that answer sounds like I'm a reality TV. junkie, which, by the way, I definitely am not!)

Now put those fears to rest or we'll have to make you eat maggots or something worse like on Fear Factor.

Good luck. Stay well.

Dr. Bob



Previous
Link Between Syphilis & HIV?
Next
Thanks and Lap Dances!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement